# SDR SDR2005089

- Difficulty date: December 21, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: AIR985
- Part serial: S3052
- Condition: Inoperative
- Location: Rt Engine
- Component: Eis
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMBING, THE RT ENGINE STARTED TO FLUCTUATE ABOUT 10 PERCENT.  REPLACED NR 2 TORQUE SENSOR.  (K)
